Projectivities in Finite Abelian p-Groups.

Karl H. Wehrhahn

Mathematische Zeitschrift (1971)

  • Volume: 123, page 231-240
  • ISSN: 0025-5874; 1432-1823

How to cite


Wehrhahn, Karl H.. "Projectivities in Finite Abelian p-Groups.." Mathematische Zeitschrift 123 (1971): 231-240. <>.

author = {Wehrhahn, Karl H.},
journal = {Mathematische Zeitschrift},
pages = {231-240},
title = {Projectivities in Finite Abelian p-Groups.},
url = {},
volume = {123},
year = {1971},

AU - Wehrhahn, Karl H.
TI - Projectivities in Finite Abelian p-Groups.
JO - Mathematische Zeitschrift
PY - 1971
VL - 123
SP - 231
EP - 240
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.